# SDR SWAA2024123172751

- Difficulty date: November 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS500G TO BS500I WL156 AND RBL21 AT FWD CARGO COMPARTMENT 2024-728542<[01] REPLACED SUPPORT ZEE LOCATED BTW BS 500A TO BS 500I WL156 AND RBL21 AT FWD CARGO COMPARTMENT WORKING WAS DOCUMENTED ON NRC TTG8Q00XBYQG SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND M-22-153-01550.;[03] CORRECTED STEP 2 THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND M-22-153-01550; SEE TTG8Q00XBYQG AND TTG8Q00XJD4S. SEE INDIVIDUAL SIGN-OFF BELOW;[04] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
